Illinois Journal of Mathematics

The comparability of the Kobayashi approach region and the admissible approach region

Gerardo Aladro

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 33, Issue 1 (1989), 42-63.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988804

Digital Object Identifier
doi:10.1215/ijm/1255988804

Mathematical Reviews number (MathSciNet)
MR974010

Zentralblatt MATH identifier
0647.32023

Subjects
Primary: 32H15
Secondary: 32A40: Boundary behavior of holomorphic functions 32F15

Citation

Aladro, Gerardo. The comparability of the Kobayashi approach region and the admissible approach region. Illinois J. Math. 33 (1989), no. 1, 42--63. doi:10.1215/ijm/1255988804. https://projecteuclid.org/euclid.ijm/1255988804


Export citation